- This topic has 1 reply, 1 voice, and was last updated 4 years, 6 months ago by .
- You must be logged in to reply to this topic.
I am menstruating just now so my symptoms are ten times worse than usual, but the POTS symptoms unbearable. I don’t drink a lot and never seem to feel thirsty until I’m very dehydrated. I decided to force myself to increase fluids and oh my, I had this attack where i felt like I was on a Waltzer at a fairground and strange headache behind my eye. I also started to get a lot of pain in my neck which I suffer from daily, struggle to hold head up but it was not so bad until
I drank the water. Could this mean high CSF pressure? I know Dr Diana posted about a drug for low CSF doing this, would water do the same if you have high csf pressure? I did take a diamox that I bought as a precaution to try, if the water didn’t help and the diamox did seem to help initially but I got pins and needles and felt so tired and then the symptoms came back later, but worse than earlier but I was better for a few hours inbetween after taking the diamox. I’m trying to work out if the diamox helped, or I just felt better by myself and the diamox kicked in later on and made it worse. The same happened yesterday so I’m still confused. I eat a banana later on though and took vitamin c and last night I felt okay. So confusing…
Hi Shelbo, How much water did you drink? If Diamox was helping for a while, then stopped or made symptoms worse, it could be that your CO2 was shifting. We need CO2 to remain at or above 22mmol/L to work. Are you and your doctors monitoring your electrolyte levels? It’s essential, believe me! 😉
This website was created to inform, educate and brainstorm with fellow patients and doctors. The content should not be used as a substitute for professional medical advice, diagnosis or treatment. Readers are encouraged to confirm all information with other sources and their physicians. The creator of this site will not be liable for any direct, indirect, consequential, special, exemplary, or other damages arising from the use of this website.
“Dr. Diana will always hold a very special place in my heart for her selfless devotion to helping everyone, not just the Ehlers-Danlos community. I hate to think what my life would be without her insight and guidance.”
-- Chris Gross